Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1028 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 51–65
DOI: 10.2977/prims/1195191687

Published online: 1975-04-30

Some Remarks on the Abstract Cauchy Problem

Nobuhiro Sanekata[1]

(1) Okayama University, Japan

No abstract available for this article.

No keywords available for this article.

Sanekata Nobuhiro: Some Remarks on the Abstract Cauchy Problem. Publ. Res. Inst. Math. Sci. 11 (1975), 51-65. doi: 10.2977/prims/1195191687